Alert archive / New Mexico / High Wind Warnings in 2019
High Wind Warning 15, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at May 21, 2019, 3:36 AM MDT. It took effect at May 21, 2019, 7:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 21, 2019, 3:36 AM MDT (09:36 UTC)
- In effect from
- May 21, 2019, 7:00 AM MDT
- Expired
- May 21, 2019, 7:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
474 WWUS75 KABQ 210936 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 336 AM MDT Tue May 21 2019 ...STRONG TO POTENTIALLY DAMAGING WINDS TODAY ACROSS MUCH OF EASTERN NEW MEXICO... .Wind speeds will ramp back up this morning shortly after sunrise across much of eastern New Mexico. Wind gusts between 60 and 65 mph are likely through the afternoon hours. NMZ515-523-528-529-532>537-212200- /O.UPG.KABQ.HW.A.0013.190521T1300Z-190522T0100Z/ /O.NEW.KABQ.HW.W.0015.190521T1300Z-190522T0100Z/ East Slopes Sangre de Cristo Mountains-Central Highlands- Far Northeast Highlands-Northeast Highlands- Eastern San Miguel County-Guadalupe County-Quay County- Curry County-Roosevelt County-De Baca County- 336 AM MDT Tue May 21 2019 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a High Wind Warning, which is in effect from 7 AM this morning to 7 PM MDT this evening. The High Wind Watch is no longer in effect. * LOCATION...Much of east-central and northeast New Mexico. * WINDS...West winds of 35 to 45 mph with gusts between 55 and 65 mph. * TIMING...Winds will increase again shortly after sunrise, peak in strength during the early afternoon hours, and decrease early evening. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Dangerous cross winds can be expected on north to south oriented roadways, especially for high profile vehicles. Flimsy structures may blow over. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ531-212200- /O.UPG.KABQ.HW.A.0013.190521T1300Z-190522T0100Z/ /O.NEW.KABQ.WI.Y.0031.190521T1300Z-190522T0100Z/ Harding County- 336 AM MDT Tue May 21 2019 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 7 AM this morning to 7 PM MDT this evening. The High Wind Watch is no longer in effect. * LOCATION...Harding County. * WINDS...West winds of 30 to 35 mph with gusts between 45 and 55 mph are likely. * TIMING...Winds will increase again shortly after sunrise, peak in strength during the early afternoon hours, and decrease early evening. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Hazardous cross winds can be expected on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ521-522-524>527-538>540-212200- /O.NEW.KABQ.WI.Y.0031.190521T1300Z-190522T0100Z/ Sandia/Manzano Mountains-Estancia Valley-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Raton Ridge/Johnson Mesa-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 336 AM MDT Tue May 21 2019 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 7 AM this morning to 7 PM MDT this evening. * LOCATION...Southeast, south central, central and northeast portions of New Mexico. * WINDS...West 30 to 35 mph with occasional gusts to between 50 and 55 mph. * TIMING...Winds will increase again shortly after sunrise, peak in strength during the early afternoon hours, and decrease early evening. Strong winds may persist longer into the evening hours across the south central mountains. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Hazardous cross winds can be expected on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
2 follow-up statements
201 WWUS75 KABQ 211752 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1152 AM MDT Tue May 21 2019 ...STRONG TO POTENTIALLY DAMAGING WINDS TODAY ACROSS MUCH OF EASTERN NEW MEXICO... .Strong west wind will continue, peaking this afternoon from one to 5 pm across much of eastern New Mexico. Wind gusts between 60 and 65 mph are likely through the afternoon hours with the strongest wind speeds focusing through east-central New Mexico. NMZ515-523-528-529-532>537-220100- /O.CON.KABQ.HW.W.0015.000000T0000Z-190522T0100Z/ East Slopes Sangre de Cristo Mountains-Central Highlands- Far Northeast Highlands-Northeast Highlands- Eastern San Miguel County-Guadalupe County-Quay County- Curry County-Roosevelt County-De Baca County- 1152 AM MDT Tue May 21 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...Much of east-central and northeast New Mexico. * WINDS...West winds of 35 to 45 mph with gusts between 55 and 65 mph. * TIMING...Winds will peak in strength during the early afternoon hours, and decrease early evening. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Dangerous cross winds can be expected on north to south oriented roadways, especially for high profile vehicles. Westbound drivers on I-40 will experience strong headwinds. Flimsy structures may blow over. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remember, A High Wind Warning means damaging winds are imminent or highly likely. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ NMZ512>514-220100- /O.EXB.KABQ.WI.Y.0031.190521T1800Z-190522T0100Z/ West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- 1152 AM MDT Tue May 21 2019 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect until 7 PM MDT this evening. * LOCATION...West Slopes and Northern and Southern Sangre de Cristo Mountains. * WINDS...West 30 to 35 mph with occasional gusts to between 50 and 55 mph. * TIMING...Winds will increase early this afternoon, peaking from 1 to 3 pm MDT before slowly tapering by 7 pm MDT * VISIBILITY...Locally reduced in areas of blowing snow, generally above 9500 feet. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Hazardous cross winds can be expected on north to south oriented roadways. Westbound drivers through Glorieta Pass on I-25 will experience strong headwinds. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ521-522-524>527-531-538>540-220100- /O.CON.KABQ.WI.Y.0031.000000T0000Z-190522T0100Z/ Sandia/Manzano Mountains-Estancia Valley-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Raton Ridge/Johnson Mesa-Harding County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 1152 AM MDT Tue May 21 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * LOCATION...Sandia/Manzano Mountains, Estancia and Upper Tularosa Valleys, South Central Mountains, Raton Ridge/Johnson Mesa, Harding, Chaves, and Eastern Lincoln Counties. * WINDS...West winds of 30 to 35 mph with gusts between 45 and 55 mph are likely. * TIMING...Strong west winds will peak in strength during the early afternoon hours, and decrease early evening. * VISIBILITY...Locally reduced in dust prone locations. * LOCAL IMPACTS...Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Hazardous cross winds can be expected on north to south oriented roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
915 WWUS75 KABQ 220049 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 649 PM MDT Tue May 21 2019 NMZ515-523-528-529-532>537-220200- /O.EXP.KABQ.HW.W.0015.000000T0000Z-190522T0100Z/ East Slopes Sangre de Cristo Mountains-Central Highlands- Far Northeast Highlands-Northeast Highlands- Eastern San Miguel County-Guadalupe County-Quay County- Curry County-Roosevelt County-De Baca County- 649 PM MDT Tue May 21 2019 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... Winds will be steadily decreasing in speed through sunset. While some occasional gusts of 35 to 45 mph will be possible through this time, the trend will be for winds to continue decreasing below hazardous speeds. $$ NMZ512>514-521-522-524>527-531-538>540-220200- /O.EXP.KABQ.WI.Y.0031.000000T0000Z-190522T0100Z/ West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- Sandia/Manzano Mountains-Estancia Valley-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Raton Ridge/Johnson Mesa-Harding County-Chaves County Plains- Eastern Lincoln County-Southwest Chaves County- 649 PM MDT Tue May 21 2019 ...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING... Winds will be steadily decreasing in speed through sunset. While some occasional gusts of 35 to 45 mph will be possible through this time, the trend will be for winds to continue decreasing below hazardous speeds. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at May 21, 2:52 AM MDT, 44 minutes earlier.
Area forecast discussion, May 21, 2:52 AM MDT, 44 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 252 AM MDT Tue May 21 2019 .SYNOPSIS... Strong to very strong west winds will develop this morning in the wake of an unseasonably cold storm system, mainly across eastern New Mexico. Strong winds will continue Wednesday and Thursday as another storm system moves into Arizona. Winds will weaken by Friday but still remain in the breezy category. Best chances for showers and a few thunderstorms from the mid-week system are forecast over far northwest New Mexico Wednesday night and Thursday while other areas remain dry. High temperatures will remain below to well below average for this time of year through Friday, warming up to near average for the weekend. && .DISCUSSION... Closed upper-level low deepening over northeast NM early this morning. The associated surface low is forecast to bomb out over western KS during the day (984mb), setting the stage for strong to high winds from the central mountain chain eastward. Models agree that the strongest winds will occur from the central highlands east to the TX line including the I-40 corridor and from the east slopes of the Sangre de Cristos east to the northeast highlands including the I-25 corridor. Winds will subside toward sunset as the surface low accelerates northward into southern Nebraska. Weather prediction models agree that another closed upper-level low will take shape over the western Great Basin late tonight and Wednesday. This low is forecast to remain mainly west of NM Wednesday and Thursday but it will result in more strong winds both days, primarily for southern and eastern areas. Best chances for showers and possibly a few thunderstorms from this low will be across far northwest NM mainly Wednesday night and Thursday as well as near the TX border in the form of strong to severe thunderstorms. GFS and ECWMF agree that the above mentioned low will fill/weaken and lift to the northeast Thursday night and Friday. Less wind will be the result for NM but southwest breezes will likely continue most areas as yet another short-wave trough/low lifts northeastward through southern California and into western Arizona Friday night and Saturday. This feature helps strengthen the low-level return flow over eastern NM Friday night into Saturday, potentially resulting in dryline convection erupting along/near the TX line both Saturday and Sunday. Yet another unseasonably deep closed low is forecast to move into the western U.S. early next week. Operational GFS appears too progressive with this system bringing it eastward through NM on Memorial Day while the ECWMF keeps a large closed low over the Great Basin, keeping NM breezy with chances for convection over eastern NM. ECWMF forecast is preferred given its greater skill scores during a positive PNA and the fact that it keeps a persistence forecast. 33 && .FIRE WEATHER... Chances for wetting precipitation will decrease today and be confined to the northern mountains and northeast plains as the upper low pulls northeast into the central/southern US plains. Well below normal temperatures will prevail in the wake of yesterday's cold frontal passage. Windy to very windy conditions will persist, with the strongest winds forecast along the east slopes of the central mountain chain east to the Texas border. Winds and humidity will hit critical thresholds across southern portions of the area this afternoon, but lower Haines and well below normal temperatures will not be supportive of large fire growth. A warming trend will begin Wednesday, but daytime temperatures will remain below normal through the end of the work week. Windy to very windy conditions will redevelop Wednesday with a deepening lee side trough in response to the approach of another Pacific low. Winds and humidity will hit critical threshold Wednesday afternoon over a larger area, but again lower Haines values and below normal temperatures will limit fire behavior and potential for large fire growth. Look for more of the same Thursday. Windy conditions will redevelop over the weekend thanks to the approach of yet another Pacific low, with the potential for critical fire weather conditions across central and western portions of the area. Gulf moisture will likely penetrate the eastern plains over the weekend and may fuel wetting storms along a dryline. 11 && .AVIATION... 06Z TAF CYCLE VFR conditions prevail, with areas of mountain obscurations and patches of MVFR conditions in rain and snow. Precipitation will diminish through the TAF period and become focused along the west- facing slopes and peaks of the northern mountains. Strong westerly winds will persist and the strongest winds will be east of the central mountain chain Tuesday. Gusts to between 40-50kts will be common Tuesday afternoon and will impact KLVS and KTCC. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 58 37 61 42 / 20 30 10 40 Dulce........................... 52 32 56 36 / 40 50 20 30 Cuba............................ 51 34 60 39 / 30 10 5 10 Gallup.......................... 57 33 60 36 / 0 0 0 30 El Morro........................ 53 29 60 35 / 5 0 0 30 Grants.......................... 57 32 65 37 / 0 0 0 10 Quemado......................... 58 32 63 38 / 0 0 0 20 Glenwood........................ 63 41 69 44 / 0 0 0 10 Chama........................... 47 30 52 35 / 50 50 30 20 Los Alamos...................... 54 37 63 44 / 20 5 0 5 Pecos........................... 53 36 64 42 / 30 0 0 5 Cerro/Questa.................... 48 31 57 38 / 40 20 5 5 Red River....................... 39 27 48 34 / 60 20 10 10 Angel Fire...................... 45 27 56 29 / 40 10 5 5 Taos............................ 52 32 62 38 / 30 10 0 5 Mora............................ 51 34 63 39 / 20 5 0 5 Espanola........................ 59 39 69 46 / 20 0 0 0 Santa Fe........................ 53 38 64 44 / 30 5 0 5 Santa Fe Airport................ 58 38 68 43 / 10 0 0 0 Albuquerque Foothills........... 62 42 71 49 / 5 0 0 0 Albuquerque Heights............. 64 44 73 50 / 0 0 0 0 Albuquerque Valley.............. 66 40 75 45 / 0 0 0 0 Albuquerque West Mesa........... 65 43 73 47 / 5 0 0 0 Los Lunas....................... 67 37 75 42 / 0 0 0 0 Rio Rancho...................... 65 43 73 49 / 5 0 0 0 Socorro......................... 73 45 78 49 / 0 0 0 0 Sandia Park/Cedar Crest......... 56 39 66 45 / 10 0 0 0 Tijeras......................... 60 36 69 42 / 10 0 0 0 Moriarty/Estancia............... 61 33 70 39 / 5 0 0 0 Clines Corners.................. 57 37 66 42 / 0 0 0 0 Gran Quivira.................... 63 41 70 45 / 0 0 0 0 Carrizozo....................... 66 47 75 50 / 0 0 0 0 Ruidoso......................... 59 42 69 44 / 0 0 0 0 Capulin......................... 56 35 67 40 / 20 5 0 10 Raton........................... 60 35 70 40 / 10 0 0 5 Springer........................ 60 35 70 42 / 5 0 0 5 Las Vegas....................... 57 37 67 42 / 5 0 0 0 Clayton......................... 62 40 74 46 / 20 0 0 20 Roy............................. 61 40 71 47 / 0 0 0 5 Conchas......................... 71 46 80 51 / 0 0 0 10 Santa Rosa...................... 68 44 78 48 / 0 0 0 5 Tucumcari....................... 72 46 84 52 / 0 0 0 20 Clovis.......................... 71 46 81 55 / 0 0 0 30 Portales........................ 73 47 83 56 / 0 0 0 30 Fort Sumner..................... 73 46 82 51 / 0 0 0 10 Roswell......................... 80 51 89 55 / 0 0 0 10 Picacho......................... 70 48 79 52 / 0 0 0 0 Elk............................. 65 47 75 49 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... High Wind Warning from 7 AM this morning to 7 PM MDT this evening for the following zones... NMZ515-523-528-529-532>537. Wind Advisory from 7 AM this morning to 7 PM MDT this evening for the following zones... NMZ521-522-524>527-531-538>540. Winter Weather Advisory until noon MDT today for the following zones... NMZ510>514. && 33
Hazardous weather outlook, May 21, 3:08 AM MDT, 28 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 308 AM MDT Tue May 21 2019 NMZ501>540-221130- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 308 AM MDT Tue May 21 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight The strongest winds of the week are forecast for today with gusts as high as 60 to 65 mph through the I-40 corridor of east-central New Mexico as well as along the I-25 corridor from Las Vegas to Raton Pass. Strong southwest winds will remain Wednesday, becoming less intense each day through the end of the week. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong southwest winds will continue on Wednesday, becoming less intense each day through the end of the week. As another storm system approaches New Mexico from the west during the weekend, strong to possibly severe thunderstorms are possible near the Texas border. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 33
In the hours before
Local storm report, May 20, 10:02 PM MDT, 5 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1002 PM MDT MON MAY 20 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM SNOW CHAMA 36.89N 106.58W
05/20/2019 M1.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0500 PM SNOW 9 E CUBA 36.02N 106.80W
05/20/2019 E4.0 INCH RIO ARRIBA NM OTHER FEDERAL
VACAS LOCAS SNOTEL.
0500 PM SNOW 13 ESE CUBA 35.95N 106.75W
05/20/2019 M3.0 INCH SANDOVAL NM CO-OP OBSERVER
0700 PM SNOW 7 ESE CUBA 36.00N 106.83W
05/20/2019 E1.0 INCH SANDOVAL NM OTHER FEDERAL
SENORITA DIVIDE SNOTEL.
0700 PM SNOW 5 SSW TOADLENA 36.17N 108.93W
05/20/2019 E7.0 INCH SAN JUAN NM OTHER FEDERAL
NAVAJO WHISKEY CREEK SNOTEL.
0800 PM SNOW 5 NW CHAMA 36.95N 106.65W
05/20/2019 E1.0 INCH RIO ARRIBA NM OTHER FEDERAL
CHAMITA SNOTEL.
0800 PM SNOW 8 SSW SAN MIGUEL 36.87N 106.23W
05/20/2019 E1.0 INCH RIO ARRIBA NM OTHER FEDERAL
SAN ANTONIO SINK SNOTEL.
0800 PM SNOW 11 NNW CANON PLAZA 36.70N 106.25W
05/20/2019 E6.0 INCH RIO ARRIBA NM OTHER FEDERAL
HOPEWELL SNOTEL.
0800 PM SNOW 7 E CANJILON 36.50N 106.31W
05/20/2019 E1.0 INCH RIO ARRIBA NM OTHER FEDERAL
BATEMAN SNOTEL.
0800 PM SNOW 8 NE ARROYO SECO 36.58N 105.45W
05/20/2019 E6.0 INCH TAOS NM OTHER FEDERAL
TAOS POWDERHORN SNOTEL.
0800 PM SNOW 4 NNW TRES RITOS 36.18N 105.55W
05/20/2019 E3.0 INCH TAOS NM OTHER FEDERAL
GALLEGOS PEAK SNOTEL.
0800 PM SNOW 8 SE EAGLE NEST 36.46N 105.17W
05/20/2019 E2.0 INCH COLFAX NM OTHER FEDERAL
TOLBY SNOTEL.
0800 PM SNOW 5 SSE LLANO LARGO 36.07N 105.63W
05/20/2019 E5.0 INCH TAOS NM OTHER FEDERAL
RIO SANTA BARBARA SNOTEL.
0800 PM SNOW 6 WNW TERERRO 35.76N 105.78W
05/20/2019 E7.0 INCH SANTA FE NM OTHER FEDERAL
SANTA FE SNOTEL.
&&
EVENT NUMBER ABQ201902146
EVENT NUMBER ABQ201902147
EVENT NUMBER ABQ201902148
EVENT NUMBER ABQ201902149
EVENT NUMBER ABQ201902150
EVENT NUMBER ABQ201902151
EVENT NUMBER ABQ201902152
EVENT NUMBER ABQ201902153
EVENT NUMBER ABQ201902154
EVENT NUMBER ABQ201902155
EVENT NUMBER ABQ201902156
EVENT NUMBER ABQ201902157
EVENT NUMBER ABQ201902158
EVENT NUMBER ABQ201902159
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 3:36 AM MDT | Wind Advisory | ABQ | 15 hr |
Nearby
High Wind Warnings in New Mexico, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.